# SDR FDEA202209222354

- Difficulty date: September 22, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N880FD
- Make and model: Boeing 777F28
- Aircraft serial: 32967
- Aircraft time: 48,375 hours, 7,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MDIS  880     33-50  3430     21SEP22  ANC  OPEN  U  DURING PREFLIGHT FOUND CENTER OVERHEAD EMERGENCY  LIGHT OUT DURING EMERGENCY LIGHT TEST. ALL OTHER  LIGHTS OPERATE NORMALLY.   RELAMPED CENTER SUPERNUMERARY AREA LIGHT I..W. B777 M.M. TASK 33-51-03-960-801. ALL   TEST PASSED.  ORIG SUB DATE:  9/22/2022
